BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 3 >

Please use this identifier to cite or link to this item:

Title: Formes de contact ayant le même champ de Reeb
Authors: Aggoun, Saad
Keywords: Contact Structures
Contact Forms
Reeb Field
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 3, (2011), 221p-226p
Abstract: In this paper, we study contact forms on a 3-manifold having a common Reeb vector field R. The main result is that when the contact forms induce the same orientation, they are diffeomorphic.
Description: 2000 Mathematics Subject Classification: 37J55, 53D10, 53D17, 53D35.
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 3

Files in This Item:

File Description SizeFormat
2011-221-226.pdf396.6 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License